Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 11, 2012, 9:38 PM EDT for Cobb County, Georgia. It was in force for 22 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2012, 9:38 PM EDT (01:38 UTC)
- Expired
- Jul 11, 2012, 10:00 PM EDT
- In force
- 22 min
- Issued by
- NWS Atlanta, GA
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 9:45 PM EDT | TSTM WND DMG | 5 W Marietta, GA | SEVERAL TREES WERE BLOWN DOWN ACROSS SOME ROADS. |
| Jul 11, 9:45 PM EDT | HAIL 0.88 | 4 W Marietta, GA | NICKEL SIZED HAIL AND WIND GUSTS TO 50 MPH REPORTED BY THE PUBLIC ON STEVE COURT. POSSIBLE LIGHTNING STRIKE ON LARGE TREE. |
| Jul 11, 9:47 PM EDT | HAIL 0.75 | 5 W Marietta, GA | PENNY SIZED HAIL WAS REPORTED BY THE PUBLIC AT TALLOWOOD DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1486 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
182
WWUS82 KFFC 120138 AAA
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT WED JUL 11 2012
GAZ020-032-120200-
938 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS...AND PENNY SIZED
HAIL IN BARTOW AND COBB COUNTIES UNTIL 1000 PM EDT...
AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JIM R MILLER PARK...MOVING NORTH AT 10 MPH.
HAIL THE SIZE OF PENNIES AND WIND GUSTS OF 45 MPH ARE LIKELY AS THIS
STORM MOVES ACROSS BARTOW AND COBB COUNTIES THROUGH 1000 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JIM R MILLER
PARK...MABLETON...POWDER SPRINGS...SMYRNA...LOST MOUNTAIN
PARK...DOBBINS AIR RESERVE BASE...DUE WEST...MARIETTA...KENNESAW
STATE UNIVERSITY...SANDY PLAINS...WHITE WATER PARK...KENNESAW AND
ACWORTH.
&&
LAT...LON 3411 8470 3410 8466 3408 8466 3408 8455
3406 8444 3380 8453 3384 8473 3391 8473
3393 8472 3395 8473
TIME...MOT...LOC 0132Z 192DEG 8KT 3391 8461
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 7:36 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 11, 7:36 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 736 PM EDT WED JUL 11 2012 .PREV DISCUSSION... /ISSUED 308 PM EDT WED JUL 11 2012/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... WET TREND TO CONTINUE THROUGH THE SHORT TERM. LONGWAVE TROUGH ACROSS THE NORTHEAST WILL LIFT NORTHWARD THROUGH THURSDAY AND EXPAND THE HIGHER AREA OF MOISTURE NORTHWARD THAT IS ALONG THE STATIONARY FRONT ACROSS SOUTHERN TN. AS THIS OCCURS THE UPPER RIDGE OVER THE ATLANTIC WILL START BUILDING WESTWARD INTO THE CWA DURING THE SECOND HALF OF THE SHORT TERM. EVEN WITH THIS...COPIOUS AMOUNTS OF MOISTURE STILL REMAIN ACROSS THE CWA AND IN PARTICULAR THE NORTH THROUGH THE SHORT TERM AND THUS FORECAST THROUGH THE SHORT TERM IS SIMILAR TO THE PAST FEW DAYS. EXTENSIVE CLOUD COVERAGE THIS MORNING LIMITED THE INSTABILITY ACROSS THE NORTHERN PART OF THE CWA AND THUS BEST CHANCE OF SEVERE THROUGH TONIGHT APPEARS TO BE ACROSS THE SOUTHERN TWO THIRDS OF THE CWA. NORTHERN THIRD MAY STILL SEE WIDESPREAD SHOWERS AND SOME TSRA BUT SEVERE CHANCE WILL BE LESS ACROSS THAT AREA AT LEAST FOR THE NEAR TERM. WITH A LARGE AREA OF DEWPOINTS IN THE LOW 70S...THE PROXIMITY OF THE BOUNDARY...WAVES RIDING ALONG THE FRONT...AND DECENT INSTABILITY WITH MUCAPE VALUES AROUND 2000 J/KG...EXPECT INCREASED TSRA AGAIN THURSDAY AS COMPARED TO NORMAL SUMMERTIME DIURNALLY DRIVEN CONVECTION. SIMILAR TO THIS MORNING THOUGH...CLOUD COVERAGE MAY PLAY A FACTOR IN WHERE THE BEST INSTABILITY SETS UP. ALTHOUGH HEAVY RAIN IS EXPECTED WITH THE TSRA AND TWO DAY HPC QPF TOTALS ARE ONE AND A HALF INCHES ACROSS THE NORTH AND AROUND A HALF ACROSS CENTRAL GA...SHOULD BE ABLE TO HANDLE THE AMOUNTS. WILL HAVE TO CONTINUE TO MONITOR THOUGH FOR ANY ISOLATED FLASH FLOODING EVENTS FROM TSRA. MAX TEMPS FOR THURSDAY ARE CLOSE TO THE WARMER MAV AS THE MET APPEARS TO BE TOO COOL. MAX TEMPS WILL CONTINUE TO BE A FEW DEGREES BELOW NORMAL ON THURSDAY WITH THE CLOUD COVERAGE AND RAIN. LOW TEMPS THOUGH ARE CLOSER TO A MAV/MET BLEND. 11 LONG TERM /FRIDAY THROUGH WEDNESDAY/... MODEL TRENDS THROUGH THE EXTENDED FORECAST PERIOD CONTINUE TO INDICATE A RETURN OF UPPER RIDGING ACROSS THE REGION. CURRENT EXTENDED FORECAST HAS THIS COVERED WELL SO I WILL NOT BE MAKING ANY CHANGES TO THE LONG TERM GRIDS AT THIS TIME. 20 PREV LONG TERM DISCUSSION... LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED 411 AM EDT WED JUL 11 2012/ UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY PERSISTING INTO THE END OF THE WEEK WITH SHORT WAVE ENERGY MOVING THROUGH IT. THIS MAY CONTINUE TO ENHANCE CONVECTION MAINLY NORTH GEORGIA SO HAVE KEPT LIKELY POPS FOR THAT AREA THROUGH FRIDAY...WITH CHANCE ELSEWHERE. AFTER THAT THE UPPER RIDGE BUILDS WESTWARD FROM THE ATLANTIC...PUSHING AXIS OF BEST MOISTURE NORTHWARD INTO THE OHIO VALLEY. HOWEVER...THERE WILL STILL BE A MOIST SOUTHEAST FLOW FROM THE ATLANTIC. HAVE GRADUALLY TRIMMED POPS BACK ACROSS THE CWA FOR THE REMAINDER OF THE PERIOD FOR A MORE DIURNAL PATTERN. 41 && .AVIATION... 00Z UPDATE... WIDESPREAD CONVECTION REMAINS ACROSS SOUTHERN PORTIONS OF THE AREA...WITH ONLY ISOLATED CONVECTION NORTH. HOWEVER...EXPECT AT LEAST A BRIEF INCREASE IN COVERAGE THROUGH ABOUT 03-04Z...SO HAVE CONTINUED TREND OF TEMPO TSRA EVERYWHERE. CONVECTION SHOULD DECREASE AFTER 06Z BUT EXPECT IFR CIGS TO DEVELOP AROUND 09Z AT ALL SITES EXCEPT MAYBE CSG. ADDITIONAL MOISTURE MOVING IN ON THURSDAY WILL KEEP CIGS HOVERING BETWEEN LOW VFR AND MVFR THROUGH THE DAY AS CONVECTION DEVELOPS AGAIN AFTER 18Z. EXPECT EASTERLY WINDS THROUGH THE PERIOD. //ATL CONFIDENCE...00Z UPDATE... HIGH ON DEVELOPMENT OF CONVECTION THIS EVENING AND THURSDAY EVENING...BUT LOW ON TIMING OF IMPACTS TO ATL. MEDIUM ON WINDS AND SPEEDS. HIGH ON DEVELOPMENT OF IFR CIGS OVERNIGHT...MEDIUM ON TIMING AND ACTUAL CIG HEIGHT. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 85 69 89 / 70 60 60 40 ATLANTA 70 85 70 87 / 80 60 60 40 BLAIRSVILLE 67 78 68 82 / 90 80 60 60 CARTERSVILLE 70 83 71 88 / 90 70 60 50 COLUMBUS 71 89 72 91 / 80 50 40 40 GAINESVILLE 69 82 69 86 / 80 70 60 50 MACON 71 91 72 92 / 80 50 50 40 ROME 70 83 71 90 / 90 80 60 60 PEACHTREE CITY 69 85 69 88 / 80 50 50 40 VIDALIA 74 93 74 92 / 80 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 11, 4:31 AM EDT, 17 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 431 AM EDT WED JUL 11 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-120845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 431 AM EDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL... 60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE SURFACE BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 11, 7:38 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT WED JUL 11 2012
GAZ109-110-112345-
738 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TELFAIR AND DODGE
COUNTIES UNTIL 745 PM EDT...
AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WORKMORE TO EASTMAN...MOVING NORTH AT 10
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TELFAIR
AND DODGE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE HORSE CREEK WMA...WORKMORE...TOWNS...
TEMPERANCE...CHINA HILL...RHINE...JACKSONVILLE...SCOTLAND...MILAN...
HELENA...MCRAE...JAY BIRD SPRINGS...ACHORD...GODWINSVILLE AND
CHAUNCEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3181 8314 3195 8324 3198 8329 3207 8330
3210 8333 3218 8330 3225 8337 3245 8318
3242 8313 3215 8300 3220 8288 3213 8294
3208 8288 3201 8273 3193 8265 3179 8286
3179 8298 3178 8301
TIME...MOT...LOC 2337Z 176DEG 9KT 3200 8297Special weather statement, Jul 11, 7:45 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT WED JUL 11 2012
GAZ109-120015-
745 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN DODGE COUNTY
UNTIL 815 PM EDT...
AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 8 MILES WEST OF EMPIRE TO 11 MILES
NORTHEAST OF ACHORD...MOVING NORTHWEST AT 25 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DODGE
COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE JAY BIRD SPRINGS...ACHORD...GODWINSVILLE...CHAUNCEY...
UNION...EASTMAN...DUBOIS...GRESSTON...PLAINFIELD...EMPIRE...YONKERS..
.RODDY...CHESTER AND ROWLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3198 8329 3207 8330 3210 8333 3218 8330
3225 8337 3232 8328 3234 8330 3245 8318
3245 8317 3242 8313 3215 8300 3219 8290
3219 8287 3218 8287 3214 8296 3212 8294
3190 8320
TIME...MOT...LOC 2344Z 147DEG 22KT 3233 8345 3217 8313
3218 8282Special weather statement, Jul 11, 8:33 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 PM EDT WED JUL 11 2012
GAZ050-061-120100-
833 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN GREENE AND
HANCOCK COUNTIES UNTIL 900 PM EDT...
AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIBERTY...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GREENE AND HANCOCK COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE VEAZEY...WHITE PLAINS...REYNOLDS
PLANTATION...LIBERTY AND SHOULDERBONE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3332 8304 3333 8315 3334 8314 3339 8319
3338 8322 3340 8322 3340 8324 3353 8322
3350 8301
TIME...MOT...LOC 0033Z 008DEG 4KT 3342 8313Special weather statement, Jul 11, 9:14 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT WED JUL 11 2012
GAZ060-061-073-120145-
914 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...BALDWIN
AND HANCOCK COUNTIES UNTIL 945 PM EDT...
AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLANT HARLEE BRANCH...MOVING NORTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...BALDWIN AND HANCOCK COUNTIES THROUGH 945 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE PLANT HARLEE BRANCH AND
FLAT ROCK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3330 8332 3325 8308 3305 8318 3314 8325
3317 8334
TIME...MOT...LOC 0115Z 191DEG 4KT 3318 8324Special weather statement, Jul 11, 9:32 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EDT WED JUL 11 2012
GAZ020-032-120200-
932 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN BARTOW AND COBB
COUNTIES UNTIL 1000 PM EDT...
AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JIM R MILLER PARK...MOVING NORTH AT 10 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW AND
COBB COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE JIM R MILLER PARK...MABLETON...POWDER SPRINGS...
SMYRNA...LOST MOUNTAIN PARK...DOBBINS AIR RESERVE BASE...DUE WEST...
MARIETTA...KENNESAW STATE UNIVERSITY...SANDY PLAINS...WHITE WATER
PARK...KENNESAW AND ACWORTH.
&&
LAT...LON 3411 8470 3410 8466 3408 8466 3408 8455
3406 8444 3380 8453 3384 8473 3391 8473
3393 8472 3395 8473
TIME...MOT...LOC 0132Z 192DEG 8KT 3391 8461Special weather statement, Jul 11, 9:38 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT WED JUL 11 2012
GAZ020-032-120200-
938 PM EDT WED JUL 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS...AND PENNY SIZED
HAIL IN BARTOW AND COBB COUNTIES UNTIL 1000 PM EDT...
AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JIM R MILLER PARK...MOVING NORTH AT 10 MPH.
HAIL THE SIZE OF PENNIES AND WIND GUSTS OF 45 MPH ARE LIKELY AS THIS
STORM MOVES ACROSS BARTOW AND COBB COUNTIES THROUGH 1000 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JIM R MILLER
PARK...MABLETON...POWDER SPRINGS...SMYRNA...LOST MOUNTAIN
PARK...DOBBINS AIR RESERVE BASE...DUE WEST...MARIETTA...KENNESAW
STATE UNIVERSITY...SANDY PLAINS...WHITE WATER PARK...KENNESAW AND
ACWORTH.
&&
LAT...LON 3411 8470 3410 8466 3408 8466 3408 8455
3406 8444 3380 8453 3384 8473 3391 8473
3393 8472 3395 8473
TIME...MOT...LOC 0132Z 192DEG 8KT 3391 8461The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:33 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jul 11, 9:14 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
| Jul 11, 9:32 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jul 11, 9:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 39 min |
| Jul 11, 9:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Jul 11, 11:33 PM EDT | Special Weather Statement | FFC | Cobb | 42 min |
| Jul 11, 11:50 PM EDT | Flash Flood Warning | FFC | Cobb | 6 hr |
| Jul 12, 3:59 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jul 12, 5:08 PM EDT | Special Weather Statement | FFC | Johnson | 22 min |
| Jul 12, 5:50 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 12, 6:25 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 12, 6:37 PM EDT | Special Weather Statement | FFC | Floyd | 23 min |
| Jul 12, 6:59 PM EDT | Special Weather Statement | FFC | Carroll, Heard, Troup | 46 min |
| Jul 12, 7:01 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.